Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 7, Pages 409-416
http://dx.doi.org/10.1155/S0161171201001478

Group theory based at any point

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 22 September 1997; Revised 20 July 1998

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Albar and S. A. Huq, “Group theory based at any point,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 7, pp. 409-416, 2001. https://doi.org/10.1155/S0161171201001478.